Warning: fopen(/home/virtual/pediatrics/journal/upload/ip_log/ip_log_2024-07.txt) [function.fopen]: failed to open stream: Permission denied in /home/virtual/pediatrics/journal/ip_info/view_data.php on line 82

Warning: fwrite(): supplied argument is not a valid stream resource in /home/virtual/pediatrics/journal/ip_info/view_data.php on line 83
A Case of Fixed Drug Eruption Due to Acetaminophen

Journal of the Korean Pediatric Society 2000;43(8):1149-1152.
Published online August 15, 2000.
A Case of Fixed Drug Eruption Due to Acetaminophen
Eui Jeong Min1, Dae Hyun Lim1, Jung Hee Kim1, Seung Won Choi2, Byong Kwan Son3
1Department of Pediatrics, College of Medicine, Inha University, Korea
2Department of Internal Medicine, College of Medicine, Inha University, Korea
3Department of Pediatrics, College of Medicine, Inha University, Korea
아세트아미노펜에 의한 고정약진 1례
민의정1, 임대현1, 김정희1, 최승원2, 손병관3
1인하대학교 의과대학 소아과학교실
2인하대학교 의과대학 내과학교실
3인하대학교 의과대학 소아과학교실
Abstract
Fixed drug eruption normally presents as single or multiple sharply demarcated erythematous lesions that recur at the same location upon re-exposure to the offending agent. When the acute inflammation subsides, it often leaves residual hyperpigmentation. Commonly implicated substances are phenolphthalein, barbiturates, sulfonamides, tetracyclines, salicylates, gold and pyrazolone derivatives. Despite frequent use of acetaminophen, drug eruptions, especially fixed drug eruptions, due to acetaminophen are extremely rare. We report here a childhood case of fixed drug eruption caused by acetaminophen, which is extensively used as an over-the-counter drug, as well as in medical therapy.
Key Words: Acetaminophen, Fixed drug eruption


METRICS Graph View
  • 2,718 View
  • 35 Download